HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On a decay property of solutions to the Haraux-Weissler equation

Files in This Item:
pre701.pdf74.13 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83852

Title: On a decay property of solutions to the Haraux-Weissler equation
Authors: FUKUIZUMI, Reika Browse this author
OZAWA, Tohru Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 701
Start Page: 1
End Page: 7
Abstract: We give a sufficient condition that non-radial H1-solutions to the Haraux-Weissler equation should belong to the weighted Sobolev space H1 (Rn), where ρ is the weight function exp(jxj2=4). Our result provides, in some sense, a connection between the solutions obtained by ODE method and those by variational approach in the space H1 (Rn).
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69506
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University